Advertisement

Isometry of the Subspaces of Solutions of Systems of Differential Equations to the Spaces of Real Functions

  • 5 Accesses

We determine the subspaces of solutions of the systems of Laplace and heat-conduction differential equations isometric to the corresponding spaces of real functions defined on the set of real numbers.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    D. M. Bushev, “Isometry of functional spaces with different number of variables,” Ukr. Mat. Zh., 50, No. 8, 1027–1045 (1998); English translation:Ukr. Math. J., 50, No. 8, 1170–1191 (1998).

  2. 2.

    D. M. Bushev and Yu. I. Kharkevych, “Conditions of convergence almost everywhere for the convolution of a function with deltashaped kernel to this function,” Ukr. Mat. Zh., 67, No. 11, 1461–1476 (2015); English translation:Ukr. Math. J., 67, No. 11, 1643–1661 (2016).

  3. 3.

    D. N. Bushev and Yu. I. Kharkevich, “Determination of the subspaces of solutions of the Laplace and heat-conduction equations isometric to the spaces of real functions and some their applications,” Mat. Zametki, 103, No. 6, 803–817 (2018).

  4. 4.

    É. L. Shtark, “Complete asymptotic expansion for the upper bound of deviations of the functions from Lip 1 from the singular Abel–Poisson integral,” Mat. Zametki, 13, No. 1, 21–28 (1973).

  5. 5.

    K. M. Zhyhallo and Yu. I. Kharkevych, “Approximation of conjugate differentiable functions by their Abel–Poisson integrals,” Ukr. Mat. Zh., 61, No. 1, 73–82 (2009); English translation:Ukr. Math. J., 61, No. 1, 86–98 (2009).

  6. 6.

    I. V. Kal’chuk and Yu. I. Kharkevych, “Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals,” Acta Comment. Univ. Tartu Math., 22, No. 1, 23–36 ( 2018).

  7. 7.

    Yu. I. Kharkevych and T. V. Zhyhallo, “Approximation of (ψ; β)-differentiable functions defined on the real axis by Abel–Poisson operators,” Ukr. Mat. Zh., 57, No. 8, 1097–1111 (2005); English translation:Ukr. Math. J., 57, No. 8, 1297–1315 (2005).

  8. 8.

    U. Z. Hrabova, I. V. Kal’chuk, and T. A. Stepanyuk, “Approximative properties of the Weierstrass integrals on the classes \( {W}_{\beta}^r{H}^{\alpha } \),” J. Math. Sci. (N.Y.), 231, No. 1, 41–47 (2018).

  9. 9.

    U. Z. Hrabova, I. V. Kal’chuk, and T. A. Stepanyuk, “Approximation of functions from the classes \( {W}_{\beta}^r{H}^{\alpha } \) by Weierstrass integrals,” Ukr. Mat. Zh., 69, No. 4, 510–519 (2017); English translation:Ukr. Math. J., 69, No. 4, 598–608 (2017).

  10. 10.

    V. A. Baskakov, “Some properties of Abel–Poisson-type operators,” Mat. Zametki, 17, No. 2, 169–180 (1975).

  11. 11.

    L. P. Falaleev, “Approximation of conjugate functions by generalized Abel–Poisson operators,” Mat. Zametki, 67, No. 4, 595–602 (2000).

  12. 12.

    T. V. Zhyhallo and Yu. I. Kharkevych, “Approximation of functions from the class \( {C}_{\beta}^{\psi } \) by Poisson integrals in the uniform metric,” Ukr. Mat. Zh., 61, No. 12, 1612–1629 (2009); English translation:61, No. 12, 1893–1914 (2009).

  13. 13.

    Yu. I. Kharkevych and T. A. Stepanyuk, “Approximative properties of Poisson integrals on the classes, \( {C}_{\beta}^{\psi }{H}^{\alpha } \)Mat. Zametki, 96, No. 6, 939–952 (2014).

  14. 14.

    Yu. I. Kharkevych and I. V. Kal’chuk, “Approximation of (ψ, β)-differentiable functions by Weierstrass integrals,” Ukr. Mat. Zh., 59, No. 7, 953–978 (2007); English translation:Ukr. Math. J., 59, No. 7, 1059–1087 (2007).

  15. 15.

    I. V. Kal’chuk, “Approximation of (ψ, β)-differentiable functions defined on the real axis byWeierstrass integrals,” Ukr. Mat. Zh., 59, No. 9, 1201–12‘20 (2007); English translation:Ukr. Math. J., 59, No. 9, 1342–1363 (2007).

Download references

Author information

Correspondence to Yu. I. Kharkevych.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, No. 8, pp. 1011–1027, August, 2019.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Abdullayev, F.G., Bushev, D.M., kyzy, M.I. et al. Isometry of the Subspaces of Solutions of Systems of Differential Equations to the Spaces of Real Functions. Ukr Math J 71, 1153–1172 (2020) doi:10.1007/s11253-019-01705-9

Download citation